RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2009, Volume 12, Number 4, Pages 435–448 (Mi sjvm138)  

This article is cited in 1 scientific paper (total in 1 paper)

Variational dimension of random sequences and its application

S. M. Prigarinab, K. Hahnc, G. Winklerc

a Institute of Computing Technologies, Siberian Branch of the Russian Academy of Sciences
b Novosibirsk State University, Novosibirsk
c Institute of Biomathematics and Biometry Helmholtz Zentrum Muenchen, Neuherberg, Germany

Abstract: A concept of variational dimension for a random sequence with stationary increments is introduced. In the Gaussian case, the variational dimension in the limit coincides with the Hausdorff dimension of a proper random process. Applications of the concept are illustrated by examples of the neurology data and the network traffic analysis.

Key words: random sequences with stationary increments, variational dimension, Hausdorff dimension, fractal, self-similarity, data analysis.

Full text: PDF file (627 kB)
References: PDF file   HTML file

English version:
Numerical Analysis and Applications, 2009, 2:4, 352–363

MSC: 28A80, 62M10, 65C05
Received: 18.03.2009

Citation: S. M. Prigarin, K. Hahn, G. Winkler, “Variational dimension of random sequences and its application”, Sib. Zh. Vychisl. Mat., 12:4 (2009), 435–448; Num. Anal. Appl., 2:4 (2009), 352–363

Citation in format AMSBIB
\Bibitem{PriHahWin09}
\by S.~M.~Prigarin, K.~Hahn, G.~Winkler
\paper Variational dimension of random sequences and its application
\jour Sib. Zh. Vychisl. Mat.
\yr 2009
\vol 12
\issue 4
\pages 435--448
\mathnet{http://mi.mathnet.ru/sjvm138}
\transl
\jour Num. Anal. Appl.
\yr 2009
\vol 2
\issue 4
\pages 352--363
\crossref{https://doi.org/10.1134/S1995423909040077}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952861773}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm138
  • http://mi.mathnet.ru/eng/sjvm/v12/i4/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Ogorodnikov, S. M. Prigarin, A. S. Rodionov, “Quasi-Gaussian model of network traffic”, Autom. Remote Control, 71:3 (2010), 473–485  mathnet  crossref  mathscinet  zmath  isi
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:382
    Full text:96
    References:61
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021